# SDR ABXA20170705082

- Difficulty date: July 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 60,080 hours, 43,667 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102263
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 720 STRINGES 37-38L.  THE SHEAR TIE WAS REPLACED. THE ACFT WAS GROUNDED.
